# SDR RAIA201101190001

- Difficulty date: January 19, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N808HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145157
- Aircraft time: 26,205 hours, 24,960 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT INSPECTION THE FLIGHT CREW REPORTED THE EMERGENCY ESCAPE PATH LIGHT STRIP COMING LOOSE AT ROW 2.  MAINTENANCE INSPECTED AND RE-SECURED THE LIGHT STRIP.  SYSTEM OPS CHECKED GOOD.
